# SDR SWAA2023041225418

- Difficulty date: April 9, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 55,227 hours, 33,128 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE FELL OUT OF BUSTLE.<[01] RESECURED FE SLIDE IN BUSTLE PER AMM 25-66-01
